# SDR 120B2020071500095

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 453T182248
- Condition: Damaged
- Location: Zone 100
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 122AW HAS COMPOSITE DAMAGE.
